About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Jul 12, 2019 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

It is my PCP. The nearest endocrinologist is several hours away and they don't take my insurance. Basically I'm stuck with the doctor I have for the time being

Jul 11, 2019 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I don't have a cardiologist because I don't have any heart problems at all. I have yet to find an endocrinologist that takes my insurance. There's an incredibly limited pool of doctors I can see and this is the only one that didn't have an 8+ month wait list to get in and I have to have my thyroid medication.

Jul 11, 2019 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I'm 37 and have been on carvedilol for 15 months and it has been an awful experience. I'm one of the people who's had most of the side effects. Low blood pressure to the point of passing out, weight gain, high blood sugar levels (I'm not diabetic), weight gain, nausea, muscle aches to the point of being very uncoordinated and stumbling/falling frequently, horrible nightmares or insomnia. My doctor won't listen when I try to discuss these things and tells me it's because of my weight gain. All of those issues are because I've gained weight. Along with all of those things I also have trouble eating because once I eat any type of food it comes out one way or another. I have hypothyroidism and when I was put on the medication it was because I had gone to the hospital because my thyroid had completely stopped working and I had pheumonia. My lung collapsed and I filled with fluid. It took them 3-4 days to actually treat me for what was wrong and not what they thought was an overdose. I ended up in a coma. Before the put me on this medication I lost 93 pounds and since I've been on it I've gained 86 of it back. The thyroid medication that I'm on causes weight loss, but because of this medication I'm gaining. My doctors only solution is gastric bypass. She refuses to pay attention to anything I have to say and just repeats that over and over. I want to go off the carvedilol because I'm tired of feeling sick and weak all of the time and I don't want to go on diabetes medication because of this medication.